# SDR AALA202505125483

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,821 hours, 29,020 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ALL LAVATORY CAN NOT BE FLUSH. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. FOUND CIRCUIT BREAKER D11, P6-4 PANEL. NO HISTORY FOUND. PER GPM 13-04-7. CLOSED AND PERFORMED OPERTIONAL CHECK OF TOILETS FLUSH SYSTEM. PER AMM 38-32-00.
